# SDR 96FDEA00482

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Centering Block
- Part number: 52FX16513
- Condition: Gouged
- Location: Cargo  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM (0690).  MAIN CARGO DOOR AFT CENTERING IS GOUGED.   C/A REMOVED GOUGED MAIN CARGO DOOR AFT CENTERING BLOCK, INSTALLED ONE EACH NEW BLOCK IAW FEDEX 727 SRM 51-10-1.
